Skip to main content
Login
|
Register
Local Quantum Physics Crossroads
An international platform for information exchange among scientists working on
mathematical, conceptual, and constructive problems in
local relativistic quantum physics (LQP).
Navigation
Papers
Bibliography
Events
Archive
Colloquium
Jobs
People
Help
About
Papers
You can search for title, abstract, author name, and publication year/month.
Batalin-Vilkovisky formalism in the functional approach to classical field theory
Klaus Fredenhagen
,
Katarzyna Rejzner
January 26, 2011
perturbative AQFT
,
gauge field theories
,
Batalin-Vilkovisky formalism
open access link
Commun. Math. Phys. 314(1), 93-127 (2012)
Perturbative Algebraic Quantum Field Theory and the Renormalization Groups
Romeo Brunetti
,
Michael Dütsch
,
Klaus Fredenhagen
January 14, 2009
open access link
Stable cosmological models driven by a free quantum scalar field
Claudio Dappiaggi
,
Klaus Fredenhagen
,
Nicola Pinamonti
January 18, 2008
semiclassical Einstein's equations
,
trace anomaly
,
cosmological spacetimes
open access link
Phys.Rev.D77:104015,2008
Quantum Field Theory: Where We Are
Klaus Fredenhagen
,
Karl-Henning Rehren
,
Erhard Seiler
March 20, 2006
open access link
Lect.NotesPhys.721:61-87,2007
A remark on $\alpha$-vacua for quantum field theories on de Sitter space
Romeo Brunetti
,
Klaus Fredenhagen
,
Stefan Hollands
March 02, 2005
open access link
JHEP0505:063,2005
Action Ward Identity and the Stueckelberg-Petermann renormalization group
Michael Dütsch
,
Klaus Fredenhagen
January 28, 2005
open access link
Prog.Math.251:113-124,2007
Perturbative renormalization and BRST
Michael Dütsch
,
Klaus Fredenhagen
November 22, 2004
review
open access link
Algebraic approach to Quantum Field Theory
Romeo Brunetti
,
Klaus Fredenhagen
November 22, 2004
introduction
open access link
Causal perturbation theory in terms of retarded products, and a proof of the Action Ward Identity
Michael Dütsch
,
Klaus Fredenhagen
March 22, 2004
open access link
doi:10.1142/S0129055X04002266
Ultraviolet Finite Quantum Field Theory on Quantum Spacetime
Dorothea Bahns
,
Sergio Doplicher
,
Klaus Fredenhagen
,
Gherardo Piacitelli
January 15, 2003
open access link
Commun.Math.Phys.237:221-241,2003
Pages
« first
‹ previous
1
2
3
4
5
next ›
last »
User login
Username
*
Password
*
Create new account
Request new password
user nick
Please provide an optional nickname.
Filter: Keyword
causal perturbation theory (2)
Apply causal perturbation theory filter
Hadamard states (2)
Apply Hadamard states filter
microlocal spectrum condition (2)
Apply microlocal spectrum condition filter
QED (2)
Apply QED filter
QFT on curved spacetimes (2)
Apply QFT on curved spacetimes filter
renormalization (2)
Apply renormalization filter
algebraic approach (1)
Apply algebraic approach filter
Batalin-Vilkovisky formalism (1)
Apply Batalin-Vilkovisky formalism filter
BRST invariance (1)
Apply BRST invariance filter
cosmological spacetimes (1)
Apply cosmological spacetimes filter
energy bounds (1)
Apply energy bounds filter
gauge field theories (1)
Apply gauge field theories filter
hyperbolic Euler-Lagrange equations (1)
Apply hyperbolic Euler-Lagrange equations filter
introduction (1)
Apply introduction filter
KMS states (1)
Apply KMS states filter
Nets of C*-algebras (1)
Apply Nets of C*-algebras filter
observables (1)
Apply observables filter
operations; arrow of time; dynamical C*-algebra (1)
Apply operations; arrow of time; dynamical C*-algebra filter
perturbation theory (1)
Apply perturbation theory filter
perturbative AQFT (4)
Apply perturbative AQFT filter
pointlike localized fields (1)
Apply pointlike localized fields filter
quantum fields in curved spacetimes (1)
Apply quantum fields in curved spacetimes filter
relativistic classical field theory (1)
Apply relativistic classical field theory filter
review (1)
Apply review filter
semiclassical Einstein's equations (1)
Apply semiclassical Einstein's equations filter
thermal quantum field theory (1)
Apply thermal quantum field theory filter
trace anomaly (1)
Apply trace anomaly filter
Wick polynomials on curved spacetimes (1)
Apply Wick polynomials on curved spacetimes filter
Filter: Author
(-)
Remove K. Fredenhagen filter
K. Fredenhagen
D. Bahns (2)
Apply D. Bahns filter
M. Brum (1)
Apply M. Brum filter
R. Brunetti (16)
Apply R. Brunetti filter
D. Buchholz (5)
Apply D. Buchholz filter
C. Dappiaggi (1)
Apply C. Dappiaggi filter
S. Doplicher (2)
Apply S. Doplicher filter
M. Dütsch (13)
Apply M. Dütsch filter
T.-P. Hack (1)
Apply T.-P. Hack filter
J. Hertel (1)
Apply J. Hertel filter
S. Hollands (1)
Apply S. Hollands filter
P. Imani (1)
Apply P. Imani filter
K. Johannes Keller (1)
Apply K. Johannes Keller filter
M. Köhler (1)
Apply M. Köhler filter
F. Lindner (1)
Apply F. Lindner filter
G. Piacitelli (2)
Apply G. Piacitelli filter
N. Pinamonti (2)
Apply N. Pinamonti filter
K.-H. Rehren (1)
Apply K.-H. Rehren filter
K. Rejzner (9)
Apply K. Rejzner filter
K. Rejzner (5)
Apply K. Rejzner filter
P. Lauridsen Ribeiro (1)
Apply P. Lauridsen Ribeiro filter
E. Seiler (1)
Apply E. Seiler filter
R. Verch (1)
Apply R. Verch filter
Filter: Publication Date
2022 (2)
Apply 2022 filter
2021 (2)
Apply 2021 filter
2020 (1)
Apply 2020 filter
2019 (3)
Apply 2019 filter
2016 (1)
Apply 2016 filter
2015 (1)
Apply 2015 filter
2014 (1)
Apply 2014 filter
2013 (4)
Apply 2013 filter
2012 (3)
Apply 2012 filter
2011 (3)
Apply 2011 filter
2009 (1)
Apply 2009 filter
2008 (1)
Apply 2008 filter
2006 (1)
Apply 2006 filter
2005 (2)
Apply 2005 filter
2004 (3)
Apply 2004 filter
2003 (1)
Apply 2003 filter
2002 (3)
Apply 2002 filter
2001 (2)
Apply 2001 filter
2000 (1)
Apply 2000 filter
1999 (1)
Apply 1999 filter
1998 (2)
Apply 1998 filter
1997 (1)
Apply 1997 filter
1995 (1)
Apply 1995 filter
1981 (1)
Apply 1981 filter
1977 (1)
Apply 1977 filter